I was supposed to go to tutor training this morning — right now, but after 2 cups of coffee and a whole Vyvanse, I still feel only half awake. The alarm blasted me out of a sound sleep at 5 p.m. I know it’s because I took Saphris last night, 10 mg. I should go back to 5 mg until I get used to it again or maybe go back to 5 mg permanently or for the time being. I have been off it for a week because I forgot to bring it on my trip. Then going to 10 mg right away was probably not a good idea.
So I feel quite out of it at the moment. I really want to go the tutoring session, but now I’m awake but “out of it.” It is not a good situation.
In addition, Sabrina canceled our session with John tonight because Clint has clients to take out. So we won’t have our session until Dec. 13, 10 days from now. A month since his bad behavior with the girls. I will go to the session tonight instead of going to Dhikr, and I guess John and I can talk about the situation. We had agreed previously to discussion it tonight, but letting it go another 10 days minimizes the situation. Sabrina can say, “If it is so bad, we should have talked about it before now.” I don’t know what to do.
I got a very disturbing call from Cass late last night. She is feeling suicidal; her family has upset her, she feels her life is chaotic and spinning out of control. I will go see her if it would help. I feel helpless. I tried to tell her that she can get through it by email, but her email was a short cry for help. Night us always the worst for feeling things are terrible, but I am thinking I should call her this morning and pray she doesn’t do anything stupid. I think that’s one reason I didn’t go to class. I need to call her.